Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Augmentin causing red knuckles

Premium Questions

Dr. Asmeet Kaur Sawhney MD

reaction? Or is there some virus going around that causes swollen knuckles & joints and itching? I just ...Hi! My daughter, who is 20 years old, tonight noticed her knuckles are swollen and now her... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Klerida Shehu MD

Can metronidazole worsen diarrhea caused by Augmentin? Diarrhea started 15 days ago on day 5 (of 7) of an Augmentin treatment, improved after probiotics, then turned watery again. I've been prescribed... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Hariom Sharma MD

infection on right side of tonsil which is having swelling with redness , so would like to know ... are with high potency which also causes dryness with loose motions so minimum number of days for completing... View answer

Answered by : Dr. Hariom Sharma ( ENT Specialist)
Dr. Grzegorz Stanko MD

my bottom lip and gum area is red and cracked for two weeks my tongue feels like i drank hot coffee ... a few weeks ago left on vacation only started to take them yesterday Augmentin 875 mg should I keep ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Rahul Kumar MD

Hi, Red dots appears on my 2 years and 9 months daughter after 7 days of taking medicine called "Augmentin". Within one night only, these red dots developed on the whole skin. We visited a doctor ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr. Ali Mourad MD

Hi I am taking Augmentin (9th day) and Benzonatate for Sinus infection, ear infection, sore throat and a cold. I have developed a rash (reddened area) today on both hands across my knuckles. I feel I need ... View answer

Answered by : Dr. Ali Mourad ( General & Family Physician)
Dr.       Honey Arora MD

I have recenetly taken augmenton for bladder infection , I had to chew them up because i couldnt swallow them , for the last few days i have had a burning sensation in roof of my mouth and was red ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Aisha Khoja MD

..after three doses I woke up with a hot red face...told to take claritan and stop augmentin and prednisone and then prescribed doxycycline. is this the best solution for my problem? do you think... View answer

Answered by : Dr. Aisha Khoja ( Dentist)
Dr. Manoj P Joseph MD

If I am allergic to Augmentin, does that mean I am also allergic to Penicillin? Two hours after taking one Augmentin pill, I started vomiting and 24 hrs later I was admitted to the hospital for three ... View answer

Answered by : Dr. Manoj P Joseph ( Internal Medicine Specialist)
Dr.       Dorina Gurabardhi MD

one week has passed since last day of 2 per day 500mg/125mg of augmentin...swelling has reduced ... and water retention is not as significant... a little redness remains...just walking at normal pace ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr. M Y Shareef MD

Hi Bnmchoi! Good morning. I am Dr Shareef answering your query. Yes, Augmentin might cause you some loose stool, but tarry stool warrants for a clinical assessement and a stool test for occult blood . Till...

Dr. Bhagyalaxmi Nalaparaju MD

Hi, I have not found major interaction b/w klacid(clarithronycin) and augmentin. You can take it together.It may cause minor side effects like nausea.

Dr. Hardik Sanghvi MD

You have pharyngitis. You should consult your doctor and if needed change the antibiotics. Saline water gargles can help you.